# SDR DXTA200500922

- Difficulty date: August 24, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 4,179 hours, 2,545 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS SELECTED TO FIVE, FLAP FAIL CAS MESSAGE APPEARED.  FOLLOWED CHECKLIST, ATTEMPTED RESET, FLAPS FALLEN AGAIN IN THE FLAP FIVE POSITION.
